Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 12, NWS Miami, FL

May 27, 2018Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 27, 2018, 9:38 AM EDT for Miami-Dade County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2018, 9:38 AM EDT (13:38 UTC)
Expired
May 27, 2018, 10:15 AM EDT
In force
37 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 42 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 1.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2018-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2018-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS52 KMFL 271338
SVRMFL
FLC086-271415-
/O.NEW.KMFL.SV.W.0012.180527T1338Z-180527T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
938 AM EDT SUN MAY 27 2018

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southern Miami-Dade County in southeastern Florida...

* Until 1015 AM EDT.

* At 938 AM EDT, a severe thunderstorm was located 7 miles southeast
  of Mahogany Hammock, or 15 miles northeast of Flamingo, moving
  north at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  The Redland, Pa-Hay-
  Okee Overlook, Royal Palm Ranger and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
closet or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2524 8084 2561 8075 2555 8054 2519 8068
TIME...MOT...LOC 1338Z 198DEG 27KT 2528 8074 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

13
2 follow-up statements
940 
WWUS52 KMFL 271354
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
954 AM EDT SUN MAY 27 2018

FLC086-271415-
/O.CON.KMFL.SV.W.0012.000000T0000Z-180527T1415Z/
Miami-Dade FL-
954 AM EDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR SOUTHERN MIAMI-DADE COUNTY...

At 954 AM EDT, a severe thunderstorm was located near Royal Palm
Ranger, or 11 miles southwest of Homestead General Airport, moving
north at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
The Redland and Everglades National Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2535 8077 2560 8073 2555 8054 2531 8066
TIME...MOT...LOC 1354Z 198DEG 27KT 2540 8070 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

13
752 
WWUS52 KMFL 271406
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1006 AM EDT SUN MAY 27 2018

FLC086-271416-
/O.EXP.KMFL.SV.W.0012.000000T0000Z-180527T1415Z/
Miami-Dade FL-
1006 AM EDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIAMI-DADE COUNTY
WILL EXPIRE AT 1015 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 2535 8077 2560 8073 2555 8054 2531 8066
TIME...MOT...LOC 1406Z 198DEG 27KT 2548 8067 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:33 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 27, 7:33 AM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Miami FL
733 AM EDT Sun May 27 2018

.AVIATION...
Rain bands fm Alberto are forecast to continue to move across the
region today. So far, the main band has set up over the Atlantic
water, but still may move inland, once Alberto makes an expected
NW turn. Low Cigs, poor VSBY in heavy SHRA are possible, as well
as strong, gusty wind, some of which may be frequent to around
40kts this afternoon. Periodic higher gusts are also possible. TS
activity is forecast to be on the low end, however, FC/+FC are
also possible across S Fl through the day.

&&

.PREV DISCUSSION... /issued 326 AM EDT Sun May 27 2018/

DISCUSSION...

SHORT TERM (Today through Wednesday)
As of 2 AM NHC Advisory on Subtropical Storm Alberto, the center
is roughly 100 miles to the W of the Dry Tortugas. Its moving
north-northeast and should spend today moving north at around 10
to 15 mph, paralleling to the west of our outer Gulf waters,
which remain in Tropical Storm Warning. Maximum sustained winds
are 40 mph, and some strengthening is possible today, which will
likely bring TS force winds near our western waters (20-60 nm
offshore Collier County). For nearshore Gulf waters, gusts to
tropical storm force are possible through the day. To the east of
Alberto, very strong SSE LLVL jet should allow for any heavier
convective showers to mix down 30 to 40 mph winds, and there is a
marginal risk according to SPC of some severe-threshold wind gusts
across South Florida. Of greater risk (slight) is tornado
potential, as several storms have had marked rotation so far early
this morning. Despite the void in instability, 0-1 km shear
values are exceptional, 200-300 m2/s2, thus any cell should be
able to rotate and is capable of producing at least a quick spin up
tornado. Will have to monitor later this morning to see if any
dry slot moves in from the southwest, which could enhance
instability and tornado risk. If any dry slot arrives, as is
suggested by late morning, according to most CAMs, would lead to a
scattered out from the near steady rainfall that has occurred
overnight.

Perhaps the most significant hazard of the day is flood risk, as
watch remains out through the day for all areas. Some mesoscale
guidance is hinting at very intense band of rainfall along the
east coast, which would be of utmost concern later this morning
and will need to be closely monitored. Heaviest rainfall potential
through afternoon does appear to be east coast, but next 24 to 36
hours, WPC continues to depict a slight risk for excessive
rainfall due to widespread 3 to 5 inch totals.

In addition to the above hazards, synoptic/gradient wind may
approach wind advisory criteria over South Florida today,
particularly over the east coast, where winds may nearly sustain
at 30 mph at times.

Beyond today, rain chances only slowly diminish as does the risk
for tornadoes. It appears at least a marginal risk that Monday of
both tornadoes and flooding, as it appears the "tail" of Alberto
may reside over the region through the holiday weekend and perhaps
toward midweek.

LONG TERM (Wednesday night through Saturday)

Weather will gradually transition to traditional rainy season with
more scattered, diurnally driven convection. Still, PWATs look
abnormally high and overall coverage may be greater than usual for
the start of June. With increased sunshine, expect temperatures to
rebound to near normal for the start of meteorological summer.

MARINE...
Tropical Storm Warning in effect for Gulf Waters 20 to 60 nm
offshore Collier County, with Small Craft Advisory in effect for
the rest of South Florida waters. Expected Gale force gusts to
potential impact all waters at times today, with hazardous winds
likely with any of the heavier showers. Subtropical Storm Alberto
will move northward to the west of South Florida's Gulf waters
through today, then begin to depart the region tonight. Hazardous
seas will likely persist through the holiday weekend.

BEACH FORECAST...
High risk of rip currents on all South Florida beaches through the
holiday weekend due to the effects from Subtropical Storm Alberto.
Conditions will only slowly improve through midweek.

A Coastal Flood Statement is in effect along the Gulf coast for
minor tidal inundation of up to a foot around high tide, which
will occur at roughly midday today.

HYDROLOGY...
Widespread 3 to 5 inches of rainfall is expected across South
Florida for the first part of this week, with localized much
higher amounts possible. A Flood Watch is in effect today. Of
greatest concern today is along the east coast where several
computer models indicate a N-S oriented band of intense rainfall
may set up this morning. This region will be closely monitored.
After today, locally heavy rainfall is again likely Monday and may
continue into Tuesday.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  83  75  85  75 / 100  60  70  50
Fort Lauderdale  84  76  84  75 / 100  70  70  60
Miami            83  75  84  75 / 100  70  70  60
Naples           84  75  85  74 /  80  50  70  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>075-168-172>174.

     High Rip Current Risk through Monday afternoon for FLZ069-075.

     High Rip Current Risk through Monday afternoon for FLZ168-172-
     173.

AM...Small Craft Advisory until 8 AM EDT Monday for AMZ610-630-650-
     651-670-671.

GM...Tropical Storm Warning for GMZ676.

     Small Craft Advisory until 8 AM EDT Monday for GMZ656-657.

&&

DISCUSSION...23/SK
MARINE...23/SK
AVIATION...13
BEACH FORECAST...23/SK
Hazardous weather outlook, May 27, 4:19 AM EDT, 5 hours 19 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
419 AM EDT Sun May 27 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
272030-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
419 AM EDT Sun May 27 2018

...TROPICAL STORM WARNING OUTER GULF WATERS...
...FLOOD WATCH...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents on all South
Florida beaches.

Thunderstorms: Isolated thunderstorms are possible today, producing
occasional lightning. A few thunderstorms may become strong to
severe with damaging winds and possible tornadoes.

Tornadoes: Tornadoes are possible in thunderstorms and rainbands
across South Florida.

Waterspouts: Waterspouts are possible in thunderstorms and rainbands
through this evening.

Wind: A few of the strongest thunderstorms and rainbands may produce
wind gusts in excess of 50 mph. A Tropical Storm Warning is in
effect for outer Gulf waters where Subtropical Storm Alberto will
lead to sustained winds of 40 to 50 mph. For the remainder of South
Florida waters, southeast winds of 20 to 30 knots with gusts to gale
force are expected, and there is a Small Craft Advisory in effect.

Flooding: Widespread rainfall amounts of 2 to 5 inches with locally
much higher amounts are forecast today. This may lead to flooding,
especially over urban areas. Low-lying areas, canals, poor drainages,
streets and roadways, and possibly structures may be impacted. A
Flood Watch is in effect. Minor tidal inundation of up to 1 foot is
possible on the Gulf coast, particularly near high tide which will
occur at roughly noon today.

Waves: Seas of 8 to 12 feet are expected on outer Gulf waters today,
where a Tropical Storm Warning is in effect. For nearshore Gulf
waters and in the Gulf Stream, seas of 5 to 7 feet can be expected. A
Small Craft Advisory is out for the remainder of Gulf and Atlantic
waters.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A High Risk of Rip Currents exists on all South Florida beaches
Memorial Day, and hazardous conditions may persist into Tuesday on
Atlantic beaches.

Locally heavy rainfall may lead to flooding on Memorial Day, with
concerns potentially continuing into Tuesday.

There is a Marginal Risk for tornadoes in South Florida on Memorial
Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Individual spotters are
encouraged to report high wind and flooding to the National Weather
Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, May 27, 6:46 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
646 AM EDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     NON-TSTM WND GST 1 N OCEAN RIDGE         26.55N  80.05W
05/27/2018  M48 MPH          AMZ650             FL   MESONET

            A CONVECTIVE SHOWER PRODUCED A MARINE WIND GUST OF 48
            MPH / 42 KNOTS RECORED BY THE WXFLOW MESONET SITE XBOY
            AT 433 AM EDT.

&&

EVENT NUMBER MFL1800141

KELLY
Special weather statement, May 27, 8:22 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
822 AM EDT SUN MAY 27 2018

FLZ073-074-173-271245-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
822 AM EDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
845 AM EDT...

* At 822 AM EDT, Doppler radar was tracking a gusty shower over
  Palmetto Bay, or near Black Point, moving northwest at 25 mph.

* Winds in excess of 45 mph and funnel clouds will be possible with
  this shower.

* Locations impacted include...
  Miami, Coral Gables, South Miami, Black Point, Kendall, Doral,
  Pinecrest, Miami Springs, Sweetwater, West Miami, Westchester,
  Glenvar Heights, Fountainbleau, Richmond Heights, Kendale Lakes,
  Palmetto Bay, Cutler Bay, University Of Miami, Zoo Miami and West
  Perrine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2556 8023 2553 8032 2574 8050 2583 8029
TIME...MOT...LOC 1222Z 155DEG 20KT 2560 8031

13
Special weather statement, May 27, 8:51 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Miami FL
851 AM EDT SUN MAY 27 2018

FLZ069-070-271330-
Coastal Collier County FL-Inland Collier County FL-
851 AM EDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLIER COUNTY UNTIL 930
AM EDT...

* At 850 AM EDT, Doppler radar was tracking gusty showers near Marco
  Island Airport, or near Marco Island, moving north at 40 mph.

* Winds in excess of 45 mph and funnel clouds will be possible with
  this shower.

* Locations impacted include...
  Naples, Marco Island, Ave Maria, Golden Gate Estates, Immokalee,
  Cape Romano, Belle Meade, Orangetree, Golden Gate, East Naples,
  Lely Resort, Big Corkscrew Island, Vineyards, Royal Palm Hammock,
  Naples Park, Marco Island Airport, Naples Manor, West Toll Gate On
  Alligator Alley, North Naples and Pelican Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8187 2633 8182 2632 8182 2632 8166
      2642 8166 2642 8157 2647 8156 2647 8143
      2585 8144 2582 8175
TIME...MOT...LOC 1250Z 180DEG 35KT 2596 8164

13
Special weather statement, May 27, 9:07 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
907 AM EDT SUN MAY 27 2018

FLZ072>074-172-173-271400-
Coastal Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
907 AM EDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 1000 AM EDT...

* At 906 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Fountainbleau to near Miami Beach to 8 miles east of Fisher Island.
  Movement was northeast at 40 mph.

* Wind gusts up to 50 mph and funnel clouds will be possible with
  these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Coral
  Gables, Key Biscayne, South Miami, Lighthouse Point and
  Lauderdale-By-The-Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2630 7999 2582 8004 2572 8006 2561 8017
      2572 8044 2632 8021
TIME...MOT...LOC 1306Z 207DEG 34KT 2576 8035 2583 8016 2580 8002

ALM
Special weather statement, May 27, 9:08 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
908 AM EDT SUN MAY 27 2018

FLZ070-071-073-075-271400-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
908 AM EDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 1000 AM EDT...

* At 908 AM EDT, National Weather Service meteorologists were
  tracking gusty showers near Loop Road Ee Center, or 26 miles east
  of Chokoloskee, moving north at 30 mph.

* Winds in excess of 45 mph and funnel clouds will be possible with
  these showers.

* Locations impacted include...
  Shark Valley Obs Tower, Loop Road Ee Center, Big Cypress National
  Preserve, Dade-Collier Training Airport and Fortymile Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2547 8077 2548 8108 2572 8109 2615 8111
      2614 8065 2574 8065
TIME...MOT...LOC 1308Z 183DEG 25KT 2568 8093

13
Special weather statement, May 27, 9:30 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
930 AM EDT SUN MAY 27 2018

FLZ073>075-173-174-271400-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
930 AM EDT SUN MAY 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE AND MIAMI-DADE
COUNTIES UNTIL 1000 AM EDT...

* At 930 AM EDT, Doppler radar was tracking strong thunderstorms
  along a line extending from near Mahogany Hammock to near Ocean
  Reef. Movement was north at 45 mph.

* Winds in excess of 45 mph and funnel clouds will be possible with
  these storms.

* Locations impacted include...
  Miami, Homestead, Coral Gables, Key Biscayne, South Miami,
  Homestead Miami Speedway, Black Point, Homestead General Airport,
  The Redland, Turkey Point, Kendall, Flamingo, Pinecrest, Florida
  City, Westchester, Naranja, Glenvar Heights, Palmetto Bay,
  University Of Miami and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2575 8098 2573 8009 2530 8018 2528 8020
      2535 8027 2529 8039 2530 8039 2520 8050
      2522 8057 2523 8054 2523 8052 2524 8054
      2523 8059 2514 8066 2514 8067 2516 8065
      2514 8078 2518 8081 2513 8098
TIME...MOT...LOC 1330Z 184DEG 38KT 2529 8089 2526 8032

13

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:13 AM EDTSpecial Weather StatementMFLCollier47 min
May 27, 1:50 AM EDTSpecial Marine WarningMFL40 min
May 27, 2:24 AM EDTSpecial Marine WarningMFL36 min
May 27, 3:03 AM EDTSpecial Marine WarningMFL87 min
May 27, 4:05 AM EDTSpecial Marine WarningMFL55 min
May 27, 4:13 AM EDTSpecial Weather StatementMFLBroward62 min
May 27, 4:53 AM EDTSpecial Weather StatementMFLCollier67 min
May 27, 5:00 AM EDTSpecial Marine WarningMFL33 min
May 27, 8:22 AM EDTSpecial Weather StatementMFLMiami-Dade23 min
May 27, 8:23 AM EDTTornado WarningMFLMiami-Dade22 min
May 27, 8:51 AM EDTSpecial Weather StatementMFLCollier39 min
May 27, 9:07 AM EDTSpecial Weather StatementMFLBroward53 min
May 27, 9:08 AM EDTSpecial Weather StatementMFLMonroe52 min
May 27, 9:30 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
May 27, 10:05 AM EDTSpecial Weather StatementMFLPalm Beach40 min
May 27, 3:06 PM EDTSpecial Marine WarningMFL54 min
May 27, 3:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
May 27, 5:37 PM EDTSpecial Weather StatementMFLPalm Beach53 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.